# SDR QXEA2013011500051

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,869 hours, 28,991 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3985001007
- Part serial: 00103
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 14,930 hours, 15,801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROX. 4000' AGL,  OUTBOARD SPOILER CAUTION LIGHT ILLUNINATED,  PFCS INDICATED SPOILERS WERE OPERATING NORMALLY. RETURNED TO FIELD, LANDING UNEVENTFUL.  INTERROGATED CDS WITH NO RELATED FAULT CODES FOUND.  AS A PRECAUTION,  R & R THE FCECU IAW AMM TASK 27-00-01-000 & 400-802. PERFORMED OPS TEST OF THE FCECU IAW TASK 27-00-01-710-802 AND FUNCTIONAL TEST OF THE FCECU IAW AMM TASK 27-00-01-720-801. ALL TEST GOOD, CAUTION DID NOT RETURN. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED. RETURNED TO SERVICE.
